Characterization of all individually monotonic bargaining solutions

H.J.M. Peters, S.H. Tijs

Research output: Contribution to journalArticleProfessional

217 Downloads (Pure)
Original languageEnglish
Pages (from-to)219-228
Number of pages10
JournalInternational Journal of Game Theory
Volume14
Issue number4
Publication statusPublished - 1985

Cite this

Peters, H.J.M. ; Tijs, S.H. / Characterization of all individually monotonic bargaining solutions. In: International Journal of Game Theory. 1985 ; Vol. 14, No. 4. pp. 219-228.
@article{52f5a6d5dcac4fec9b8e942e8ae9e54e,
title = "Characterization of all individually monotonic bargaining solutions",
author = "H.J.M. Peters and S.H. Tijs",
note = "Pagination: 10",
year = "1985",
language = "English",
volume = "14",
pages = "219--228",
journal = "International Journal of Game Theory",
issn = "0020-7276",
publisher = "Springer Verlag",
number = "4",

}

Characterization of all individually monotonic bargaining solutions. / Peters, H.J.M.; Tijs, S.H.

In: International Journal of Game Theory, Vol. 14, No. 4, 1985, p. 219-228.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - Characterization of all individually monotonic bargaining solutions

AU - Peters, H.J.M.

AU - Tijs, S.H.

N1 - Pagination: 10

PY - 1985

Y1 - 1985

M3 - Article

VL - 14

SP - 219

EP - 228

JO - International Journal of Game Theory

JF - International Journal of Game Theory

SN - 0020-7276

IS - 4

ER -